# SDR CA060817002

- Difficulty date: March 28, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,142 hours
- Engine: Pwa PW535A
- System (JASC): 2432 · Battery/Charger System
- Part: Sensor
- Part number: S35979
- Condition: Failed
- Location: Battery
- Part time: 573 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)  INTERMITTENT FAILURE OF TEMPERATURE SENSOR CAUSING INDICATED OVERTEMP OF AIRCRAFT MAIN BATTERY FOR SEVERAL SECONDS AT A TIME IN FLIGHT CAUSING MASTER CAUTION WARNING LIGHT ALSO.  REPLACED TEMPERATURE SENSOR, SYSTEM CHECKED OK.  NOTE THIS IS SECOND SENSOR TO FAIL IN 1284 HOURS. (TC NR 20060817002)
